# SDR DALA2018122427374

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 400-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0873911) DURING INSPECTION FOUND CRACK ON INTERCOSTAL BTW STATION 400 TO 420, AND 500 TO 500A LONGERON NBR 25 LH SIDE AT FWD CARGO COMPATMENT C1. INTERCOSTALS BTW STATION 400 TO 420, AND 500 TO 500A LONGERON NBR 25 LH SIDE AT FWD CARGO COMPATMENT C1 WERE REPLACED PER DWG 143A7510 REV C AND B737 -800 SRM 51-40-02.
